# SDR CALA2013121893779

- Difficulty date: December 17, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 74,855 hours, 27,504 cycles
- Engine: Pwa PW2037
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT RUDDER TRIM STUCK AT 1.0 LT & WOULDN'T TRIM FURTHER.  FREED UP AFTER RT INPUT.  RUDDER TRIM ON GND IS INOPERATIVE, NO MOVEMENT.
